American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(37H15) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 12 of 12 found      Go to page: 1

[1] Artur Avila. On the Kotani-Last and Schr\"odinger conjectures. J. Amer. Math. Soc.
Abstract, references, and article information
View Article: PDF

[2] Janusz Mierczyński and Wenxian Shen. Principal Lyapunov exponents and principal Floquet spaces of positive random dynamical systems. I. General theory. Trans. Amer. Math. Soc. 365 (2013) 5329-5365.
Abstract, references, and article information
View Article: PDF

[3] D. A. Filimonov and V. A. Kleptsyn. Lyapunov exponents and other properties of $N$-groups. Trans. Moscow Math. Soc. 73 (2012) 29-36.
Abstract, references, and article information
View Article: PDF

[4] Anthony Manning and Károly Simon. Dimension of slices through the Sierpinski carpet. Trans. Amer. Math. Soc. 365 (2013) 213-250.
Abstract, references, and article information
View Article: PDF

[5] Artur Avila. Density of positive Lyapunov exponents for $\mathrm{SL}(2,\mathbb{R})$-cocycles. J. Amer. Math. Soc. 24 (2011) 999-1014. MR 2813336.
Abstract, references, and article information
View Article: PDF

[6] Igor V. Evstigneev, Sergey A. Pirogov and Klaus R. Schenk-Hoppé. Linearization and local stability of random dynamical systems. Proc. Amer. Math. Soc. 139 (2011) 1061-1072. MR 2745656.
Abstract, references, and article information
View Article: PDF

[7] Zeng Lian and Kening Lu. Lyapunov exponents and invariant manifolds for random dynamical systems in a Banach space. Memoirs of the AMS 206 (2010) MR 2674952.
Book volume table of contents

[8] Chao Liang, Geng Liu and Wenxiang Sun. Approximation properties on invariant measure and Oseledec splitting in non-uniformly hyperbolic systems. Trans. Amer. Math. Soc. 361 (2009) 1543-1579. MR 2457408.
Abstract, references, and article information
View Article: PDF

[9] Yongluo Cao, Stefano Luzzatto and Isabel Rios. Uniform hyperbolicity for random maps with positive Lyapunov exponents. Proc. Amer. Math. Soc. 136 (2008) 3591-3600. MR 2415043.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Igor V. Evstigneev and Klaus Reiner Schenk-Hoppé. Stochastic equilibria in von Neumann--Gale dynamical systems. Trans. Amer. Math. Soc. 360 (2008) 3345-3364. MR 2379800.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Pei-Dong Liu and Jian-Sheng Xie. Dimension of hyperbolic measures of random diffeomorphisms. Trans. Amer. Math. Soc. 358 (2006) 3751-3780. MR 2218998.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] S. Bezuglyi, A. H. Dooley and K. Medynets. The Rokhlin lemma for homeomorphisms of a Cantor set. Proc. Amer. Math. Soc. 133 (2005) 2957-2964. MR 2159774.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 12 of 12 found      Go to page: 1